# SDR JJBA20220808003

- Difficulty date: August 7, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 38,581 hours, 25,231 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Pressure System
- Part number: 92185A010200
- Part serial: 00216
- Condition: Inoperative
- Part time: 501 hours, 442 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CABIN PRESSURIZATION INOPERATIVE IN MAN AND AUTO MODE DURING CLIMB OUT. PERFORMED OPERATIONAL CHECK OF AUTO AND MANUAL PRESSURIZATION. OPS CHECK GOOD. PERFORMED LEAK CHECK OF #1 AND #2 PACKS. NO LEAKS NOTED. REMOVED AND REPLACED DIGITAL CONTROLLER. PERFORMED PRESSURIZATION CHECK. OPS CHECK SAT
